# SDR COMA0160749

- Difficulty date: September 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 12,284 hours, 11,546 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 201A
- Condition: Faulty
- Location: Right Wing
- Part time: 11,920 hours, 10,844 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5650.  DURING DESCENT INTO SRQ RECEIVED A FLAP FAIL CAUTION MESSAGE WITH FLAPS AT 20 DEGREES.REPLACED THE BRAKE AND POSITIONING SENSING UNIT.
